Affordable Access

Publisher Website

Double-cut of scattering amplitudes and Stokes' Theorem

Authors
Journal
Physics Letters B
0370-2693
Publisher
Elsevier
Publication Date
Volume
678
Issue
2
Identifiers
DOI: 10.1016/j.physletb.2009.06.033
Keywords
  • Theory
Disciplines
  • Computer Science

Abstract

Abstract We show how Stokes' Theorem, in the fashion of the Generalised Cauchy Formula, can be applied for computing double-cut integrals of one-loop amplitudes analytically. It implies the evaluation of phase-space integrals of rational functions in two complex-conjugated variables, which are simply computed by an indefinite integration in a single variable, followed by Cauchy's Residue integration in the conjugated one. The method is suitable for the cut-construction of the coefficients of 2-point functions entering the decomposition of one-loop amplitudes in terms of scalar master integrals.

There are no comments yet on this publication. Be the first to share your thoughts.